Alert archive / Kentucky / Winter Storm Warnings in 2013
Winter Storm Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this winter storm warning at Mar 17, 2013, 2:18 PM EDT for 7 counties in Kentucky. It was in force for 5 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 17, 2013, 2:18 PM EDT (18:18 UTC)
- Expired
- Mar 17, 2013, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
Counties Bracken County, KY, Grant County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 3:00 PM EDT | SNOW 4.8 | 1 E Brooksville, KY | |
| Mar 17, 3:04 PM EDT | SNOW 4 | Mount Olivet, KY | |
| Mar 17, 3:19 PM EDT | SNOW 5 | Owenton, KY | 1 INCH IN PAST HALF HOUR |
| Mar 17, 3:31 PM EDT | SNOW 4 | 3 S Ribolt, KY | 1.5 INCHES OF SNOW HAD FALLEN IN THE PAST 90 MINUTES. |
| Mar 17, 3:31 PM EDT | SNOW 4 | Maysville, KY | |
| Mar 17, 3:38 PM EDT | SNOW 6 | Corinth, KY | |
| Mar 17, 3:55 PM EDT | SNOW 6 | Williamstown, KY | |
| Mar 17, 4:00 PM EDT | SNOW 5.7 | 7 Sse Maysville, KY | |
| Mar 17, 4:02 PM EDT | SNOW 5.5 | E Owenton, KY | |
| Mar 17, 4:05 PM EDT | SNOW 4.5 | Chatham, KY | |
| Mar 17, 4:27 PM EDT | SNOW 5 | Maysville, KY | |
| Mar 17, 5:40 PM EDT | SNOW 6 | Maysville, KY | |
| Mar 17, 5:48 PM EDT | SNOW 5 | 6 Wnw Dry Ridge, KY | |
| Mar 17, 5:48 PM EDT | SNOW 5 | 6 Wsw Dry Ridge, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426 WWUS41 KILN 171818 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 218 PM EDT SUN MAR 17 2013 KYZ094>100-172300- /O.UPG.KILN.WW.Y.0009.000000T0000Z-130317T2300Z/ /O.NEW.KILN.WS.W.0002.130317T1818Z-130317T2300Z/ OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- INCLUDING THE CITIES OF...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG 218 PM EDT SUN MAR 17 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * HAZARD TYPES...SNOW AND SLEET. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS. * TIMING...THE HEAVIEST SNOW WILL FALL THROUGH MID TO LATE AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW ACCUMULATIONS. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND SNOW ACCUMULATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. && $$ INZ075-080-KYZ089>093-OHZ078-079-081-082-088-172300- /O.CON.KILN.WW.Y.0009.000000T0000Z-130317T2300Z/ OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-CLERMONT- BROWN-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RISING SUN...VEVAY...CARROLLTON... WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...MILFORD... GEORGETOWN...WEST UNION...PIKETON...PORTSMOUTH 218 PM EDT SUN MAR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * HAZARD TYPES...SNOW AND SLEET. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES. * TIMING...THE HEAVIEST SNOW WILL FALL THROUGH MID TO LATE AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES ARE POSSIBLE DUE TO REDUCED VISIBILITIES AND SNOW ACCUMULATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this winter storm warning went out at Mar 17, 9:58 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Mar 17, 9:58 AM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
958 AM EDT SUN MAR 17 2013
.SYNOPSIS...
PRECIPITATION WILL SLOWLY OVER RUN A STALLED FRONTAL BOUNDARY IN
THE TENNESSEE VALLEY TODAY...AFFECTING SOUTHERN OHIO AND NORTHERN
KENTUCKY. AS A WAVE OF LOW PRESSURE EJECTS NORTHEAST FROM THE
SOUTHERN PLAINS INTO THE GREAT LAKES THE FRONT WILL ADVANCE SLOWLY
NORTHWARD TONIGHT AND MONDAY. THIS WILL INCREASE PRECIPITATION
CHANCES. SOME PLACES MAY SEE A PERIOD OF WINTRY MIX TODAY AND
TONIGHT PRIOR TO CHANGING TO RAIN AS WARMER AIR MOVES INTO THE
REGION. A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG WITH A
SIGNIFICANT RAIN EVENT BEFORE AN ASSOCIATED COLD FRONT FINALLY
MOVES EAST OF THE REGION MONDAY NIGHT. CHILLY HIGH PRESSURE WILL
FOLLOW.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO DROP SOME OF THE NORTHERN TIER OF COUNTIES FROM
ADVISORY.
PREV DISCUSSION:
BAND OF HEAVIER PCPN HAS SET UP ALONG THE OHIO RIVER OVER AND ON
INTO FAR SOUTH CENTRAL OHIO. PCPN HAS GENERALLY SWITCHED OVER TO
ALL SNOW ACROSS OUR AREA. WE ARE STARTING TO GET SOME LIGHT
ACCUMULATIONS PRIMARILY ON GRASSY/EXPOSED SURFACES ACROSS NORTHERN
KENTUCKY AND HAVE EVEN AD A REPORT OF 1 INCH IN ROBERSON COUNTY.
THE NORTHERN EXTENT OF THE PCPN IS THE BIGGEST CONCERN AT THIS
POINT AS OUR NORTHERN TIER OF ADVISORY COUNTIES APPEAR TO BE ON
THE NORTHERN FRINGE. HOWEVER...THE LAST FEW RUNS OF THE RAP ARE
TRYING TO BRING AN ENHANCED BAND OF PCPN UP ACROSS THOSE COUNTIES
THROUGH LATE MORNING AND WE MAY BE BEGINNING TO SEE THAT FORMING
NOW ON RADAR OVER EAST CENTRAL INDIANA. AS A RESULT...WILL LIKELY
SIT TIGHT ON THE ADVISORY AT THE MOMENT AND SEE HOW THINGS DEVELOP
OVER THE NEXT HOUR OR SO...BUT IF THIS FAILS TO MATERIALIZE WILL
PROBABLY NEED TO TRIM BACK SOME OF THE NORTHERN COUNTIES FROM THE
ADVISORY. ELSEWHERE...SOME 1 TO LOCALLY 2 INCH ACCUMULATIONS WILL
BE POSSIBLE ON EXPOSED AND GRASSY SURFACES BUT IMPACT WISE...DO
NOT EXPECT MUCH OF AN ISSUE AS ROAD TEMPERATURES ARE STILL RUNNING
WELL INTO THE 40S ACROSS THE ADVISORY AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
UPPER LEVEL FLOW BACKS TONIGHT AHD OF TROF MOVING INTO THE
PLAINS. SFC LOW PRES TO EJECT NE INTO THE LOWER OH VLY BY 12Z
MONDAY. FAVORABLE ISENTROPIC LIFT ASSOCIATED WITH STRENGTHENING 50
KT LLJ ALLOWS PCPN TO OVERSPREAD THE ENTIRE FA. BEST LIFT COMES
INTO PLAY BETWEEN 06Z AND 12Z. AS THIS PRECIP ENCOUNTERS COLDER
AIR A WINTRY MIX WILL SPREAD NORTH TO SOUTH. UNDER THE INFLUENCE
OF WAA THE WINTRY MIX WILL BE LIMITED WITH A CHANGE OVER TO ALL
RAIN MONDAY MORNING. EXPECT LOWS TO RANGE FROM THE LOWER 30S NW TO
THE MID 30S SOUTH.
SFC WAVE TO TO LIFT NE FROM THE LWR OHIO VALLEY INTO THE SRN GREAT
LAKES WITH ASSOCIATED COLD FRONT SWEEPING EAST THRU ILN/S FA BY
MONDAY EVENING. FAVORABLE MOISTURE TRANSPORT WILL EXIST WITH PW/S
INCREASING TO ABOVE 1 INCH ACRS THE SOUTH. THESE VALUES ARE ABOUT
200 PERCENT OF NORMAL. THE SE HALF OF THE FA GETS INTO THE WARM
SECTOR WITH FAVORABLE INSTBY INDICATED WILL MENTION A CHC OF
THUNDER WITH MODERATE RAIN. THIS RAINFALL CUD LEAD TO LOCALIZED
FLOODING THREAT...ESPECIALLY IN THE LICKING...LITTLE MIAMI...OHIO
BRUSH CREEK AND LOWER SCIOTO BASINS. THERE WILL BE A GOOD
TEMPERATURE GRADIENT WITH MONDAYS HIGHS RANGING FROM THE MID 40S
NW TO NEAR 60 SE.
UPPER TROF TO SETTLE INTO SETTLE THE NRN GREAT LAKES WITH NW FLO
DEVELOPING ACRS THE OHIO VLY. SYSTEM IS PROGRESSIVE WITH COLD
FRONT SWEEPING TO THE EAST. HAVE ENDED PCPN A LTL QUICKER WITH A
CHANGE OVER TO SNOW PRIOR TO ENDING LATE MONDAY NIGHT. THIS
QUICKER ENDING WILL LIMIT ANY PSBL ACCUMULATION. LOWS WILL RANGE
FROM THE LOWER 20S NW TO THE LOWER 30S SE. COLD HIGH PRESSURE TO
NOSE IN ON TUESDAY. HIGHS TUESDAY WILL BE 10 TO 12 DEGREES BELOW
NORMAL...RANGING FROM THE MID/UPR 30S NORTH TO THE MID 40S SOUTH.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THERE ARE SOME INDICATIONS THAT A SHORT WAVE DROPPING ACROSS THE
REGION ON WEDNESDAY COULD PRODUCE SOME LIGHT PRECIPITATION. BUT
UNCERTAINTIES IN TIMING...PLACEMENT AND STRENGTH PRECLUDE POPS
ABOVE THRESHOLD AT THIS TIME. OTHERWISE THE LONG TERM PERIOD WILL
BE DRY WITH PERSISTENT BELOW NORMAL TEMPERATURES. RIDGING AT THE
SURFACE WITH UPPER LEVEL NORTHWEST FLOW WILL PREDOMINATE.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
MODEL UNCERTAINTY AND BORDERLINE TEMPERATURES CONTRIBUTE TO A LACK
OF CONFIDENCE IN THIS FORECAST. A BAND OF PRECIPITATION ALONG A
SLOW MOVING FRONTAL BOUNDARY WILL AFFECT SOUTHERN TAF SITES CVG
LUK AND TO A LESSER EXTENT ILN. SNOW MIXING WITH RAIN IS EXPECTED
TO DEVELOP THERE WITH VISIBILITIES FALLING AS LOW AS IFR AT CVG
AND LUK. MAIN EFFECTS SHOULD OCCUR LATE MORNING THROUGH EARLY
AFTERNOON. DAY CMH AND LCK WILL CONTINUE TO HAVE MVFR CEILINGS BUT
PROBABLY NO PRECIP THROUGH THIS AFTERNOON.
MODERATE RAIN WILL OVERSPREAD ALL SITES TONIGHT AS A WAVE OF LOW
PRESSURE TRAVELING ALONG THE FRONT BRINGS WARMER TEMPERATURES AND
A WIDE AREA OF PRECIPITATION. WINDS WILL SHIFT FROM NORTH TO EAST
WITH GUSTS TO 20 KNOTS POSSIBLE AT SOUTHERN SITES LATE IN THE
PERIOD. FOR CVG ON MONDAY...RAIN IS EXPECTED TO END MID
MORNING...WITH WINDS SHIFTING TO SOUTHWEST.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE LIKELY MONDAY
INTO TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ078-
079-081-082-088.
KY...WINTER WEATHER ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL 7 PM EDT THIS EVENING FOR INZ075-
080.
&&
SYNOPSIS...AR
NEAR TERM...JGL
SHORT TERM...AR
LONG TERM...
AVIATION...CONIGLIOHazardous weather outlook, Mar 17, 10:49 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1049 AM EDT SUN MAR 17 2013 INZ066-073-074-OHZ070>072-077-080-181500- FRANKLIN IN-RIPLEY-DEARBORN-BUTLER-WARREN-CLINTON-HAMILTON-HIGHLAND- 1049 AM EDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN WILL BE POSSIBLE THROUGH MONDAY WITH A THREAT OF THUNDERSTORMS. THE RAINFALL WILL BRING A LOCALIZED FLOODING THREAT TO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ075-080-KYZ089>100-OHZ078-079-081-082-088-181500- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-ADAMS-PIKE- SCIOTO- 1049 AM EDT SUN MAR 17 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN WILL BE POSSIBLE THROUGH MONDAY WITH A THREAT OF THUNDERSTORMS. THE RAINFALL WILL BRING A LOCALIZED FLOODING THREAT TO AREAS OF SOUTHERN OHIO...NORTHERN KENTUCKY...AND SOUTHEAST INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-181500- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 1049 AM EDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SOME LIGHT SNOW OR WINTRY MIX IS POSSIBLE TONIGHT AS A STORM SYSTEM APPROACHES THE AREA. SOME LIGHT ACCUMULATION WILL BE POSSIBLE BEFORE THE PRECIPITATION CHANGES TO RAIN OVERNIGHT. SOME LOCALLY HEAVY RAIN IS POSSIBLE LATER SUNDAY INTO MONDAY...WHICH MAY BRING SOME LOCALIZED RUNOFF ISSUES TO POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 17, 1:19 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 119 PM EDT SUN MAR 17 2013 KYZ094>100-OHZ079-081-088-171900- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-BROWN-ADAMS- SCIOTO- INCLUDING THE CITIES OF...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...GEORGETOWN... WEST UNION...PORTSMOUTH 119 PM EDT SUN MAR 17 2013 ...A BAND OF HEAVY SNOW WILL AFFECT THE REGION THROUGH MID AFTERNOON... AN ENHANCED LINE OF HEAVY SNOW...STRETCHING FROM NEAR OWENTON KENTUCKY ALONG THE OHIO RIVER TOWARD MAYSVILLE AND PORTSMOUTH...WILL CONTINUE TO AFFECT NORTHERN KENTUCKY AND FAR SOUTHERN OHIO THROUGH 3 PM. WHILE THERE IS A GRADUAL SOUTHEASTERN SHIFT OF THE HEAVIER POCKETS OF SNOW...SOME LOCATIONS WILL SEE A LONGER PERIOD OF MODERATE TO HEAVY SNOW. VISIBILITIES WITHIN THIS LINE WILL DROP TO BELOW A QUARTER OF A MILE AT TIMES. WHERE SNOW IS MOST PERSISTENT...AN ADDITIONAL QUICK ONE TO TWO INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE. ALTHOUGH GRASSY AND ELEVATED SURFACES WILL SEE THE MOST ACCUMULATION...THE HEAVIER RATES WILL ALLOW SOME SNOW TO STICK TO ROADWAYS AS WELL. THIS WILL LEAD TO LOCALLY HAZARDOUS TRAVEL CONDITIONS. USE EXTRA CAUTION AND BE PREPARED FOR RAPIDLY DETERIORATING CONDITIONS IF YOU ENTER THIS SNOW BAND.
Local storm report, Mar 17, 1:35 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM SNOW HIGGINSPORT 38.79N 83.97W
03/17/2013 E1.5 INCH BROWN OH FIRE DEPT/RESCUE
&&
EVENT NUMBER ILN1300777
SNYDERLocal storm report, Mar 17, 1:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM SNOW 4 WNW TWIN BRIDGES 38.64N 84.78W
03/17/2013 E4.0 INCH GRANT KY FIRE DEPT/RESCUE
0150 PM SNOW 1 N VANCEBURG 38.60N 83.32W
03/17/2013 E2.0 INCH LEWIS KY LAW ENFORCEMENT
&&
EVENT NUMBER ILN1300778
EVENT NUMBER ILN1300779
SNYDERLocal storm report, Mar 17, 1:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM SNOW OWENTON 38.54N 84.84W
03/17/2013 M4.0 INCH OWEN KY TRAINED SPOTTER
2 INCHES IN THE PAST 1.5 HOURS
&&
EVENT NUMBER ILN1300780
ENDLocal storm report, Mar 17, 1:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM SNOW CORINTH 38.50N 84.56W
03/17/2013 E3.5 INCH GRANT KY BROADCAST MEDIA
&&
EVENT NUMBER ILN1300781
SNYDERLocal storm report, Mar 17, 2:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 PM EDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM SNOW 1 ESE GEORGETOWN 38.86N 83.89W
03/17/2013 M2.0 INCH BROWN OH DEPT OF HIGHWAYS
ODOT
&&
EVENT NUMBER ILN1300782
SNYDERNearby
Winter Storm Warnings in Kentucky, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.